Thanks for the response ladies ... I was given Amlodipine by the hospital ... I am not sure it is the progynova ... the BP machine took 3 times to read my BP on each occasion ... they got a manual one out and it dropped. I have bust blood vessel marks on my arm where the cup was hmmmm
talk about putting a girl in to a tail spin ... I was so upset they were saying I needed to stop the medication and I might not be able to fly and of course the tears came rolling down I called DH and he came to the hospital and was asking what was high
I am home now and need to go back tomorrow to be checked I am gonna make sure they do it manually and with the bigger cup for my bingo wing arms!!!!
I contacted the clinic via email and they said they have never heard of it as a side effect. talk about making peoples blood pressure rise
Thanks again for those that responded really appreciate it ... feel a bit like a numpty now though